Asymptotics for Landau-Lifshitz Equailifrium Systems in Two Dimensions

YaoTian Shen

Acta Mathematica Sinica, Chinese Series ›› 1998, Vol. 41 ›› Issue (3)

PDF(347 KB)
PDF(347 KB)
Acta Mathematica Sinica, Chinese Series ›› 1998, Vol. 41 ›› Issue (3) DOI: 10.12386/A1998sxxb0116
论文

Asymptotics for Landau-Lifshitz Equailifrium Systems in Two Dimensions

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Acta Mathematica Sinica, Chinese Series, 1998, 41(3) https://doi.org/10.12386/A1998sxxb0116

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(347 KB)

Accesses

Citation

Detail

Sections
Recommended

/